| Model Number |
SIR-10200 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device-related death or serious injury was reported and it was stated that the patient was treated successfully.The ifu also states to ensure no air is in the lines.Sirtex is working with the third party pharmacy to resolve the issue.Sirtex medical affairs has assessed this event as most consistent with a preparation and handling-related issue associated with third-party pharmacy dose preparation rather than an intrinsic malfunction of the siros d-vial prep set.The procedure was completed successfully with no reported patient injury, adverse clinical sequelae, or meaningful impact to treatment delivery.The reported presence of air within the line is a known handling consideration addressed within the ifu, and the recurrence at the same site supports reinforcement of proper preparation and priming procedures.Overall, the benefit-risk profile of the device remains unchanged.
Event or Problem Description
A complaint was received stating multiple occasions of air being introduced to the delivery set via the prepared dose from the d-vial.The dose is prepared by a third party pharmacy which is then provided to the hospital.The hospital used a syringe to remove the air bubble and became radioactive.